# SDR F3LA200800655

- Difficulty date: October 2, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C051883.  DURING C3 C CHECK INSPECTION NOTED THE RED EMERGENCY FLOOR PATH INDICATOR ON ROW 11ABC IS NOT ILLUMINATING.  MX R&R LIGHT ASSEMBLY IAW THE REQUIREMENTS OF A319 AWM 33-51-07, PAGE 003.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
